MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS PED.W/SA 15 A.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS PED.W/SA 15 A.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FV440T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer investigation: the device serial number was not provided, therefore, a review of the manufacturing records was not able to be performed.Additionally, the product was not returned to the manufacturer for evaluation.Progav devices have a normal pressure range of 0 to 20 centimetres of water (cm h2o) and the shuntassistant has a fixed pressure from 15 cm h2o.During manufacturing, all parameters, including opening pressure, reflux, adjustability and brake function, are inspected to ensure that each device meets specification.The shunt system was inspected as article fv440-t.A visual examination of the complaint device was not able to be performed as no parts were received for analysis.Therefore, the complaint was not able to be confirmed.However, a known inherent risk of hydrocephalus therapy using implantable shunts is the buildup of protein deposits inhibiting the proper functionality of the valve.Without examination of the complaint device, the root cause cannot be determined.
 
Event or Problem Description
The complainant reported that the liquid storage capsule springs back well and the valve pressure was not able to be adjusted.The patient was resuscitated after several episodes of fainting.The shunt had been implanted for seven (7) years and pressure adjustments were performed according to the patient's condition.No further information has been made available.

Brand Name
PROGAV SYS PED.W/SA 15 A.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key10511298
Report Number3004721439-2020-00190
Device Sequence Number16927511
Product Code JXG
UDI-Device Identifier04041906132538
UDI-Public4041906132538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV440T
Device Catalogue NumberFV440T
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;